Welcome Home Prozac Weight Gain Glutathione Antidepressants Benzodiazepines Other Medications Site Map
Click here for the Free E-book How to Get Off Psychoactive Drugs Safely
Review by Dr. Hyla Cass M.D. Psychiatrist "Here is an essential handbook on how to safely and more easily wean yourself (under medical supervision) off the heavily over-prescribed psychotropic medications. I have used the program with my patients and it works!” Hyla Cass M.D. Author of   Supplement Your Prescription The latest edition of How to  Get Off Psychotropic  Drugs Safely, is now  available as an e-book and  at Amazon.com. This  bestselling book details  what to do to avoid Prozac  withdrawal side effects,  what you can do to  eliminate existing Prozac  withdrawal side effects and  how to reduce the Prozac  safely. Click here for the  E-book which allows you  to receive the book  instantly! 
There is a Solution There is Hope
Physician’s Resource The physician’s psychoactive medication resource guide 25% of your patients taking an antidepressant will have weight gain and the weight gain is directly caused by the antidepressant.
Do you have a patient suffering from medication side effects? Do you have patients that are ready to get off their medications? A step-by-step method is now available. Insomnia, anxiety, head symptoms are the common withdrawal side effects from psychoactive drugs which stops most people form being able to completely get off their medication. Those symptoms no longer need to get in the way of a successful taper. Deciding how fast to titrate off a medication can be a confusing decision.  Which medication to taper first needs to be based on drug/drug inerations associated with the CYP enzymes. Did you know, if you taper a patient off the antidepressant first, while they concurrently take a benzodiazepine, the patient will go into withdrawal on the benzodiazepine as well? Click here for the methods used by physicians worldwide to taper patients off psychoactive medications. How to Get Off Psychoactive Drugs Safely covers: Things to be aware of What to do beofre you reduce benzodiazepines, anti-anxiety drugs, anticonvulsants and sleep medications What to do before you reduce an antidepressant What to do before you reduce an antipsychotic medication What to do before you reduce ADHD medications or stimulants How to reduce benzodiazepines, anti-anxiety medications, anticonvulsants and sleep medications How to reduce antidepressants How to reduce antipsychotic medication How to reduce ADHD medication and stimulants What you can do to eliminate side effects if you are alrealdy tapering a drug or quit a drug and are still suffering
New Medical Breakthrough solves the antidepressant weight gain problem which  affects 25% of your patients. The 4 clinical studies also show; liver enzymes,  cholesterol, glucose and triglyceride levels back to normal in 6-weeks. Plus,  with an average weight loss of 24-pounds in the 6 week trials, your patients finally have a solution for the weight gain. Click here to read what your patients  can do to start losing the weight and begin feeling better quickly.
Home